| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be determined.Instructions: visera cysto-nephro videoscope.Olympus cyf type va2.Important information ¿ please read before use: warnings and cautions: ¿ do not twist or bend the bending section with your hands.Equipment damage may result.¿ do not squeeze the bending section forcefully.The covering of the bending section may stretch or break leading to fluid invasion into the endoscope.¿ do not attempt to bend the endoscope¿s insertion tube with excessive force.Otherwise, the insertion tube may be damaged.Chapter 3 preparation and inspection: inspection of the instrument channel.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the nephro-videoscope's forceps channel port was not secured.There were no reports of patient involvement.